RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 95, Issue 6, Pages 821–829 (Mi mz10139)  

On Invariant Sub-Riemannian Structures on Compact Homogeneous Spaces with Discrete Stationary Subgroup

V. V. Gorbatsevich

Moscow State Aviation Technological University, Moscow

Abstract: In the paper, invariant distributions on compact homogeneous spaces with discrete stationary subgroup are studied. Special attention is paid to the presence of a sub-Riemannian structure on these distributions and to the condition of complete nonholonomicity. A description of the above homogeneous spaces admitting an invariant completely nonholonomic sub-Riemannian structure is obtained.

Keywords: compact homogeneous space, invariant distribution, discrete stationary subgroup, sub-Riemannian structure.

DOI: https://doi.org/10.4213/mzm10139

Full text: PDF file (406 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 95:6, 768–774

Bibliographic databases:

UDC: 514.765.1+514.752.8
Received: 04.09.2012

Citation: V. V. Gorbatsevich, “On Invariant Sub-Riemannian Structures on Compact Homogeneous Spaces with Discrete Stationary Subgroup”, Mat. Zametki, 95:6 (2014), 821–829; Math. Notes, 95:6 (2014), 768–774

Citation in format AMSBIB
\Bibitem{Gor14}
\by V.~V.~Gorbatsevich
\paper On Invariant Sub-Riemannian Structures on Compact Homogeneous Spaces with Discrete Stationary Subgroup
\jour Mat. Zametki
\yr 2014
\vol 95
\issue 6
\pages 821--829
\mathnet{http://mi.mathnet.ru/mz10139}
\crossref{https://doi.org/10.4213/mzm10139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3306219}
\elib{http://elibrary.ru/item.asp?id=21826506}
\transl
\jour Math. Notes
\yr 2014
\vol 95
\issue 6
\pages 768--774
\crossref{https://doi.org/10.1134/S0001434614050204}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000338338200020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84903397313}


Linking options:
  • http://mi.mathnet.ru/eng/mz10139
  • https://doi.org/10.4213/mzm10139
  • http://mi.mathnet.ru/eng/mz/v95/i6/p821

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:204
    Full text:70
    References:43
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020